# SDR RAIA201402040001

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 23,676 hours, 21,965 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Reservoir
- Part number: 23070328
- Part serial: RJ12319
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 OIL PRESSURE WENT INTO AMBER AND THE OIL LEVEL WAS AT 3 QTS, PRESSURE WENT TO RED AND CREW SHUT ENGINE DOWN, MADE AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND FOUND OIL RESEVOIR CRACKED.  MAINTENANCE REPLACED OIL RESEVOIR AND SERVICED WITH OIL, OPS AND LEAK CHECK GOOD.
